# SDR 08FDEA02825

- Difficulty date: July 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57863251162
- Part serial: FW1460
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LOWER SKIN AT RIB 21, LT SLAT NR 1 REPAIR PERFORMED BY CUT OUT THE DAMAGED SKIN AND INSTALLING AN EXTERNAL DOUBLER IAW RAS/FOK/098/2008 ISS A, APPROVED BY EA 6-5742-120040.
